Nonselfintersecting curves on closed surfaces
Doklady Akademii Nauk, Tome 177 (1967) no. 2, pp. 272-274
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_177_2_a5,
author = {V. I. Pupko},
title = {Nonselfintersecting curves on closed surfaces},
journal = {Doklady Akademii Nauk},
pages = {272--274},
year = {1967},
volume = {177},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_177_2_a5/}
}
V. I. Pupko. Nonselfintersecting curves on closed surfaces. Doklady Akademii Nauk, Tome 177 (1967) no. 2, pp. 272-274. http://geodesic.mathdoc.fr/item/DAN_1967_177_2_a5/